# SDR 2005UALA00993

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 60,991 hours, 7,631 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: J, H, A

## Discrepancy

WALL/FLOOR ON LEFT SIDE OF ACFT BY ROW 24 WAS EXTREMELY HOT WITH A BURNING SMELL.  DUCT ASSEMBLY SIDEWALL RISER P/N 214U2119-11 FOR ZONE C WAS FOUND WITH HEAT DAMAGE AT  THE HOT TRIM AIR INLET INTERFACE (STA 1153.66). THE DUCT ASSY EXHIBITED A DARK BROWN COLOR  WITH SIGNIFICANT STRUCTURAL DAMAGE TO THE LOWER SECTION, ADJACENT TO THE CONNECTION TO THE UNDERFLOOR TRIM AIR DUCT ASSY P/N 213U2107-7. THE DAMAGE WHICH INCLUDES A LARGE HOLE, APPEARS TO BE INITIATED AT THE TRANSITION POINT WHERE THE FLOW CHANGES DIRECTION (SMOOTH CURVATURE). IN ADDITION, DURING REMOVAL OF JOINT ASSY P/N CF15-250, SLEEVE P/N 24098-250 WAS FOUND BROKEN IN PIECES.
